Ather Qayyum
Ather Qayyum
Asst prof (ISP), Multan-Pakistan
isp.edu.pk üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
An Improved version of perturbed companion of Ostrowski type inequalities
H Budak, MZ Sarikaya, A Qayyum
Journal of Inequalities and Special Functions 7 (3), 12-25, 2016
24*2016
Improvement in Companion of Ostrowski Type Inequalities for Mappings Whose First Derivatives are of Bounded Variation and Applications
AQ Huseyin Budak, Mehmet Zeki Sarikaya
Filomat 31 (16), 2017
222017
A new generalized Ostrowski Grüss type inequality and applications
A Qayyum, S Hussain
Applied Mathematics Letters 25 (11), 1875-1880, 2012
192012
Companion of Ostrowski-type inequality based on 5-step quadratic kernel and applications
A Qayyum, M Shoaib, I Faye
Journal of Nonlinear Science and Applications 9, 537-552, 2016
142016
A generalized Ostrowski-Grüss type inequality for bounded differentiable mappings and its applications
S Hussain, A Qayyum
Journal of Inequalities and Applications 2013 (1), 1-7, 2013
132013
A companion of Ostrowski type integral inequality using a 5- step kernel with some applications
IF A. Qayyum, M. Shoaib
Filomat 30 (13), 2016
112016
Some New Generalized Results on Ostrowski Type Integral Inequalities With Application
A Qayyum, M Shoaib, I Faye
Journal of Computational Analysis and Application 19 (4), 693-712, 2015
112015
On new generalized Ostrowski type integral inequalities
A Qayyum, M Shoaib, AE Matouk, MA Latif
Abstract and Applied Analysis 2014, 2014
112014
On New Refinements And Applications Of Efficient Quadrature Rules Using N-Times Differentiable Mappings
ANDIF A. QAYYUM, M. SHOAIB
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS 23 (4), 2017
102017
A weighted Ostrowski-Grüss type inequality and applications
A Qayyum
Proceeding of the World Cong. on Engineering 2, 1-9, 2009
102009
A Note On New Ostrowski Type Inequalities Using A Generalized Kernel
AQ W. G. Alshanti
Bulletin of Mathematical Analysis and Applications 9 (1), 2017
92017
A generalized inequality of ostrowski type for twice differentiable bounded mappings and applications
A Qayyum, M Shoaib, MA Latif
Applied Mathematical Sciences 8 (38), 1889-1901, 2014
72014
Ostrowski type inequalities by using generalized quadratic Kernel
AQMAM W. G. Alshanti
Journal of Inequalities and Special Functions 8 (4), 2017
62017
On New Weighted Ostrowski Type inequalities Involving Integral Means Over End Intervals and Application
IF Ather Qayyum, Muhammad Shoaib
Turkish Journal of Analysis and Number Theory 3 (2), 2015
62015
A weighted Ostrowski-Grüss type inequality for twice differentiable mappings and applications
A Qayyum
International Journal of Mathematics and Computation 1 (8), 63-71, 2008
62008
Improvement of Ostrowski Integral Type inequalities with application
A Qayyum, I Faye, M Shoaib
Filomat 30 (6), 1441-1456, 2016
42016
On The Weighted Ostrowski Type Inequality For Lp(a, b) And Application
A Qayyum
International Journal of Pure and Applied Mathematics 61 (1), 9, 2010
3*2010
New Refinements And Applications Of Ostrowski Type Inequalities For Mappings Whose nth Derivatives Are Of Bounded Variation
AQ H. Budak , M. Z. Sarikaya
TWMS Journal of Applied and Engineering Mathematics 11 (2), 2021
2*2021
New Refinements and Applications of Ostrowski Type Inequalities for Mappings Whose n-th Derivatives are of Bounded Variation
MZSAQ H. Budak
RGMIA 19 (36), 2016
2*2016
Derivation and Applications of Inequalities of Ostrowski Type for n-Times Differentiable Mappings For Cumulative Distribution Function And Some Quadrature Rules
IF A. Qayyum, A. R. Kashif, M. Shoaib
JOURNAL OF NONLINEAR SCIENCE AND APPLICATIONS 9 (4), 2016
22016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20